Alert archive / Georgia / River Flood Warnings in 2008
River Flood Warning 3, NWS Charleston, SC
NWS Charleston, SC issued this river flood warning at Feb 24, 2008, 6:32 AM EST for Evans County, Georgia. It took effect at Feb 24, 2008, 8:30 AM EST. It was in force for 28 hr.
The area
The counties it named.
The facts
- Issued
- Feb 24, 2008, 6:32 AM EST (11:32 UTC)
- In effect from
- Feb 24, 2008, 8:30 AM EST
- Expired
- Feb 25, 2008, 12:22 PM EST
- In force
- 28 hr
- Issued by
- NWS Charleston, SC
- Flood severity
- Minor
County Evans County, GA
The radar
The Charleston,SC radar (KCLX), 97 km from the middle of the area, began a volume at 11:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Canoochee River near Claxton (CNOG1). The gauge peaked at 11.06 ft at Feb 24, 2008, 10:00 PM EST.
- Action stage
- 9.5 ft
- Minor stage
- 11 ft
- Moderate stage
- 13.5 ft
- Major stage
- 16 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02203000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS42 KCHS 241132 FLWCHS BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE CHARLESTON SC 632 AM EST SUN FEB 24 2008 ...THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN GEORGIA... CANOOCHEE RIVER NEAR CLAXTON STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS FOR THE LATEST UPDATES. GAC109-251132- /O.NEW.KCHS.FL.W.0003.080224T1330Z-080225T1500Z/ /CNOG1.1.ER.080224T1330Z.080224T1800Z.080225T0900Z.UU/ 632 AM EST SUN FEB 24 2008 THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A * FLOOD WARNING FOR THE CANOOCHEE RIVER NEAR CLAXTON. * UNTIL MONDAY MORNING. * AT 5:15 AM THE STAGE WAS 10.9 * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO RISE ABOVE FLOOD STAGE BY 8:30 AM AND CONTINUE TO RISE TO NEAR 11.3 FEET BY 1 PM. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE MONDAY MORNING. * AT 11.0 FEET...SEVERAL HOMES ALONG PARKER SPRINGS ROAD IN CANOOCHEE PROPERTIES BECOME FLOODED. $$
3 follow-up statements
000 WGUS82 KCHS 241606 FLSCHS FLOOD STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 1106 AM EST SUN FEB 24 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... OHOOPEE RIVER NEAR REIDSVILLE CANOOCHEE RIVER NEAR CLAXTON STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS FOR THE LATEST UPDATES. GAC267-251006- /O.EXT.KCHS.FL.W.0002.000000T0000Z-000000T0000Z/ /REDG1.1.ER.080223T0025Z.080226T0000Z.000000T0000Z.NO/ 1106 AM EST SUN FEB 24 2008 ...FLOOD WARNING NOW IN EFFECT UNTIL FURTHER NOTICE...THE FLOOD WARNING CONTINUES FOR THE OHOOPEE RIVER NEAR REIDSVILLE * UNTIL FURTHER NOTICE. * AT 10 AM SUNDAY THE STAGE WAS 14.0 FEET. * MINOR FLOODING IS OCCURRING AND IS EXPECTED TO CONTINUE. * FLOOD STAGE IS 11.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 15.1 FEET BY TOMORROW EVENING THEN BEGIN FALLING. * AT 16.0 FEET...WATER BEGINS CREEPING INTO YARDS OF HOMES IN THE JOY BLUFF COMMUNITY. HOUSES BECOME ISOLATED AND BOATS ARE NECESSARY FOR ACCESS. $$ GAC109-251006- /O.EXT.KCHS.FL.W.0003.000000T0000Z-080226T0300Z/ /CNOG1.1.ER.080224T1530Z.080225T0000Z.080225T2100Z.UU/ 1106 AM EST SUN FEB 24 2008 ...FLOOD WARNING NOW IN EFFECT UNTIL MONDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE CANOOCHEE RIVER NEAR CLAXTON * UNTIL MONDAY EVENING. * AT 10 AM SUNDAY THE STAGE WAS 11.0 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * AT 11.0 FEET...SEVERAL HOMES ALONG PARKER SPRINGS ROAD IN CANOOCHEE PROPERTIES BECOME FLOODED. $$
000 WGUS82 KCHS 250357 FLSCHS FLOOD STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 1057 PM EST SUN FEB 24 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... CANOOCHEE RIVER NEAR CLAXTON ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... OHOOPEE RIVER NEAR REIDSVILLE STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS FOR THE LATEST UPDATES. GAC267-252157- /O.CON.KCHS.FL.W.0002.000000T0000Z-000000T0000Z/ /REDG1.1.ER.080223T0025Z.080225T1800Z.000000T0000Z.NO/ 1057 PM EST SUN FEB 24 2008 THE FLOOD WARNING CONTINUES FOR THE OHOOPEE RIVER NEAR REIDSVILLE * UNTIL FURTHER NOTICE. * AT 10 PM SUNDAY THE STAGE WAS 14.2 FEET. * MINOR FLOODING IS OCCURRING AND IS EXPECTED TO CONTINUE. * FLOOD STAGE IS 11.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 14.5 FEET BY TOMORROW EARLY AFTERNOON THEN BEGIN FALLING. * AT 14.0 FEET...FLOODING OF SEVERAL RIVERSIDE UNIMPROVED ROADS AND SOME AGRICULTURAL LAND OCCURS. $$ GAC109-251200- /O.EXT.KCHS.FL.W.0003.000000T0000Z-080225T1200Z/ /CNOG1.1.ER.080224T1645Z.080225T0300Z.080225T0600Z.UU/ 1057 PM EST SUN FEB 24 2008 THE FLOOD WARNING CONTINUES FOR THE CANOOCHEE RIVER NEAR CLAXTON * UNTIL MONDAY MORNING. * AT 10 PM SUNDAY THE STAGE WAS 11.1 FEET. * MINOR FLOODING IS OCCURRING AND IS EXPECTED TO CONTINUE. * FLOOD STAGE IS 11.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY AFTER MIDNIGHT TOMORROW. * AT 11.0 FEET...SEVERAL HOMES ALONG PARKER SPRINGS ROAD IN CANOOCHEE PROPERTIES BECOME FLOODED. $$
000 WGUS82 KCHS 251141 FLSCHS FLOOD STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 640 AM EST MON FEB 25 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... CANOOCHEE RIVER NEAR CLAXTON ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... OHOOPEE RIVER NEAR REIDSVILLE STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS FOR THE LATEST UPDATES. GAC267-260540- /O.CON.KCHS.FL.W.0002.000000T0000Z-000000T0000Z/ /REDG1.1.ER.080223T0025Z.080225T1800Z.000000T0000Z.NO/ 640 AM EST MON FEB 25 2008 THE FLOOD WARNING CONTINUES FOR THE OHOOPEE RIVER NEAR REIDSVILLE * UNTIL FURTHER NOTICE. * AT 6 AM MONDAY THE STAGE WAS 14.3 FEET. * MINOR FLOODING IS OCCURRING AND IS EXPECTED TO CONTINUE. * FLOOD STAGE IS 11.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 14.5 FEET BY THIS AFTERNOON THEN BEGIN FALLING. * AT 14.0 FEET...FLOODING OF SEVERAL RIVERSIDE UNIMPROVED ROADS AND SOME AGRICULTURAL LAND OCCURS. $$ GAC109-251722- /O.EXT.KCHS.FL.W.0003.000000T0000Z-080225T1722Z/ /CNOG1.1.ER.080224T1645Z.080225T0300Z.080225T1122Z.UU/ 640 AM EST MON FEB 25 2008 ...FLOOD WARNING NOW IN EFFECT UNTIL THIS AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE CANOOCHEE RIVER NEAR CLAXTON * UNTIL THIS AFTERNOON. * AT 6 AM MONDAY THE STAGE WAS 11.0 FEET. * MINOR FLOODING IS OCCURRING AND IS EXPECTED TO CONTINUE. * FLOOD STAGE IS 11.0 FEET. * FORECAST...THE RIVER WILL HOLD NEARLY STEADY AROUND 11.0 FT THIS MORNING. * AT 11.0 FEET...SEVERAL HOMES ALONG PARKER SPRINGS ROAD IN CANOOCHEE PROPERTIES BECOME FLOODED. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this river flood warning went out at Feb 24, 3:54 AM EST, 2 hours 38 minutes earlier.
Area forecast discussion, Feb 24, 3:54 AM EST, 2 hours 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 354 AM EST SUN FEB 24 2008 .SYNOPSIS... A WEAK BACKDOOR COOL FRONT AND ASSOCIATED NELY SURGE WILL AFFECT NRN AREAS TODAY BEFORE PULLING AWAY TONIGHT. WEAK HIGH PRES WILL MOVE ACROSS THE AREA MONDAY...THEN SHIFTS INTO THE ATLC MONDAY NIGHT. THE NEXT COLD FRONT WILL MOVE THROUGH LATER TUESDAY WITH AN INCREASED CHANCE OF SHOWERS AND POSSIBLE STRONGER TSTMS. A COLDER CANADIAN AIR MASS WILL THEN AFFECT THE REGION WEDNESDAY INTO EARLY FRIDAY. ANOTHER COLD FRONT MAY APPROACH SATURDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... THE WEAK BACKDOOR COLD FRONT IS FOUND APPROACHING THE S SANTEE RIVER EARLY THIS MORNING...WITH LOW STRATUS...PATCHY FOG AND A WIND SHIFT TO THE NE IN ITS WAKE. THIS BOUNDARY WILL MAKE IT NEAR KCHS BY 12Z THIS MORNING...PERHAPS AS FAR S AS NEAR KNBC BETWEEN 15Z AND 18Z WHERE IT WILL LIKELY STALL. WITH ONSHORE FETCH N OF THE BOUNDARY ALONG WITH WEAK ISENTROPIC LIFT AND APPROACH OF THE SHORT WAVE NOW MOVING THROUGH THE MID MS VALLEY...THERE IS A SMALL POSSIBILITY THAT NRN AREAS ESPECIALLY NEAR THE SC COAST COULD SEE A FEW LIGHT SHOWERS WITH AN INCREASE IN BOUNDARY LAYER MOISTURE. HOWEVER...PROBABILITIES LOOK TOO LOW TO INCLUDE IN THE FORECAST. WILL GO WITH MOSTLY CLOUDY CONDITIONS N OF THE FRONTAL BOUNDARY TODAY...MAINLY FROM ABOUT KNBC TO HAMPTON AND EXTENDING TO THE S SANTEE RIVER. THESE LOCATIONS WILL EXPERIENCE THE COOLEST TEMPS TODAY DUE TO THE CLOUD COVER AND ONSHORE FLOW. FURTHER S ACROSS CENTRAL AND SRN AREAS WHICH WILL REMAIN S OF THE FRONTAL BOUNDARY...SO WE ANTICIPATE PARTLY TO MOSTLY SUNNY SKIES AND WARMER TEMPS. DAYTIME HIGHS WILL RANGE FROM UPPER 50S AND LOWER 60S N TO NEAR 70 SRN AREAS. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 PM MONDAY/... AS SHORT WAVE MOVES THROUGH THE AREA THIS EVENING IT WILL DEVELOP A WEAK SURFACE LOW OVER THE ATLC WATERS ALONG THE FRONT OFF THE SRN SC COAST. THAT LOW WILL LIFT NE TONIGHT WITH THE TRAILING COLD FRONT TO MOVE AWAY FROM THE AREA. THIS WILL ALLOW FOR SOME COOLER AIR TO MOVE INTO THE REGION AS SYNOPTIC FLOW BECOMES NWLY. MINIMUM TEMPS BY MORNING WILL DROP INTO SOME UPPER 30S FAR INLAND TO THE UPPER 40S RIGHT ALONG THE COAST. CLOUD COVER OVER NRN AREAS EARLY WILL DECREASE AND SKIES WILL BECOME MOSTLY CLEAR OVERNIGHT. WILL KEEP WATCH FOR PATH CY FOG AS SOME AREAS WILL BE ABLE TO REACH THEIR CROSS-OVER TEMP LATE. ON MONDAY...A DRY NWLY FLOW ALOFT AND SURFACE HIGH PRES MOVING ACROSS THE AREA WILL RESULT IN A DECENT AMOUNT OF SUNSHINE OTHER THAN SOME PATCHY FLAT CUMULUS CLOUD COVER. TEMPS WILL WARM TO BETWEEN 65 AND 70 ACROSS INLAND AREAS...ALTHOUGH AFTERNOON SEA BREEZE WILL KEEP COASTAL TEMPS DOWN CLOSER TO 60. && .LONG TERM /MONDAY NIGHT THROUGH SATURDAY/... HIGH PRES WILL SHIFT INTO THE ATLC MONDAY NIGHT ALLOWING FOR THE SYNOPTIC FLOW TO BECOME S...WHICH IN TURN ALLOWS FOR MIN TEMPS THAT WILL. BE SEVERAL DEGREES MILDER THAN THE PREVIOUS NIGHT WITH READINGS IN THE UPPER 40S/LOWER 50S. THE SIGNIFICANT RAINMAKER LOOKS TO BE TUESDAY INTO TUESDAY NIGHT AS NEXT SHORT WAVE AND ASSOCIATED SURFACE COLD FRONT MOVES THROUGH THE AREA. THERE DOES REMAIN SOME TIMING UNCERTAINTIES...BUT WILL MAINTAIN AT LEAST GOOD CHANCE POPS DURING THIS TIME AS PWATS RISE TO 1.5 TO 1.75 INCHES BY 00Z WEDNESDAY. MEANWHILE...INCREASING WIND FIELDS...DECENT MID LEVEL LAPSE RATES AND DYNAMICS ALOFT SUPPORT A CONTINUED FORECAST OF CONVECTION. BUT WITH TIMING CONCERNS AND THE POSSIBILITY OF TOO MUCH CLOUD COVER THERE COULD BE A QUESTION IN REGARDS TO AMOUNT OF INSTABILITY AND CAPE THAT IS ACHIEVED. WE WILL MAINTAIN TSTMS IN THE FORECAST AND THERE IS ENOUGH TIME TO FURTHER ANALYZE THE SITUATION REGARDING ANY POSSIBILITY OF STRONGER STORMS. SPC DAY 3 OUTLOOK HAS 5 PERCENT PROBABILITIES OF DAMAGING WINDS ACROSS MUCH OF THE CWFA. TEMPS ON TUESDAY WILL LIKELY REACH 70 OF GREATER AWAY FROM THE COAST...DESPITE INCREASING CLOUD COVER. WITH COLD FRONT PUSHING OFFSHORE...DECREASING RAIN CHANCES TUESDAY NIGHT WITH MIN TEMPS AT LEAST DOWN INTO THE 40S. MUCH COOLER AIR FILTERS INTO THE REGION WEDNESDAY...BUT THE COLDER AIR DOES NOT ARRIVE UNTIL WEDNESDAY NIGHT WHEN THE LOW AND MID LEVEL TROUGH PUSHES THROUGH THE AREA. DOWNSLOPING FLOW WILL ALLOW FOR CONSIDERABLE SUNSHINE WEDNESDAY...BUT WITH SOME COLD AIR ADVECTION TEMPS WILL HOLD IN THE 50S. SOME INLAND AREAS WILL LIKELY EXPERIENCE A FREEZE WEDNESDAY NIGHT INTO EARLY THURSDAY MORNING. SURFACE HIGH PRES OVER THE AREA THURSDAY ALONG WITH NW FLOW ALOFT WILL PRODUCE ANOTHER COOL AND DRY DAY. COASTAL TEMPS WILL MODERATE WITH WEAK WARM AIR ADVECTION...BUT THERE MAY BE ENOUGH RADIATIONAL COOLING FAR INLAND FOR ANOTHER FREEZE. WITH RISING HEIGHTS ALOFT ON FRIDAY AND RETURN FLOW OFF THE ATLC...MODERATING TEMPS WILL DEVELOP FRIDAY. THERE WILL BE ENOUGH MOISTURE FOR SOME CLOUDINESS...BUT CURRENT INDICATIONS ARE THAT IT WILL REMAIN DRY. NEXT SHORT WAVE AND ASSOCIATED COLD FRONT TO IMPACT THE AREA NEXT SATURDAY...BUT THERE IS LITTLE MOISTURE TO WORK WITH AS THE FLOW ALOFT REMAINS ZONAL. WARMER TEMPS ANTICIPATED WITH WARM AIR ADVECTION ACROSS THE REGION. && .AVIATION /09Z SUNDAY THROUGH THURSDAY/... AREA OF LOW CLOUDS ACROSS EASTERN NORTH CAROLINA IS MAKING SLOW PROGRESS SOUTHWARD. MAIN CONCERN IS THAT KCHS MAY SEE THESE LOW CEILINGS FILTER IN CLOSER TO DAYBREAK IF THE CLOUD SHIELD CONTINUES TO MOVE INTO SOUTH CAROLINA. TAKING INTO ACCOUNT A LIGHT NORTHEAST FLOW COMPONENT...DO FEEL THERE IS A POSSIBILITY FOR BRIEF IFR CEILINGS AT KCHS AROUND DAYBREAK. HAVE ADDED A TEMPO GROUP ACCORDINGLY. SHORTWAVE TROUGH MOVING INTO THE AREA THIS AFTERNOON WITH A WEAK FRONTAL BOUNDARY SLIPPING SOUTHWARD SHOULD MAINTAIN ENOUGH LOW LEVEL MOISTURE TO KEEP CLOUD COVER OVER KCHS. MODELS ARE HINTING AT THE CHANCE FOR CEILINGS TO DROP INTO THE MVFR RANGE AT KCHS DURING THE AFTERNOON...BUT WILL KEEP THE TAF OPTIMISTIC FOR NOW AND MAINTAIN MARGINAL VFR SKY COVER. LOW LEVEL MOISTURE SHIELD DOES NOT APPEAR TO MAKE IT AS FAR SOUTH AS KSAV TODAY...SO HAVE INDICATED ONLY SCATTERED CLOUDS DURING THE DAYTIME HOURS WITH CLEARING TONIGHT. EXTENDED AVIATION OUTLOOK...A PERIOD OF MVFR CONDITIONS TUESDAY OR TUESDAY NIGHT IS POSSIBLE WITH THE NEXT COLD FRONT...OTHERWISE GENERALLY VFR WEATHER TO PREVAIL. WIND SHEAR MAY BECOME A CONCERN LATE MONDAY NIGHT/EARLY TUESDAY. && .MARINE... A WEAK FRONTAL BOUNDARY WILL SLIP SOUTH INTO THE COASTAL WATERS THIS MORNING. WINDS IN THE NORTHERN SOUTH CAROLINA MARINE ZONES MAY SURGE INTO THE 15 TO 20 KT RANGE THROUGH THE AFTERNOON...AS THE PRESSURE GRADIENT TIGHTENS WITH THE FRONTAL PROGRESSION. A BROAD COASTAL LOW WILL DEVELOP ALONG THE STALLED BOUNDARY DURING THE AFTERNOON AND TRACK EASTWARD FURTHER INTO THE ATLANTIC. WINDS WILL MAINTAIN A NORTHERLY COMPONENT TODAY WITHIN THIS PATTERN...THEN DIMINISH SIGNIFICANTLY BY MONDAY MORNING AS HIGH PRESSURE BUILDS INTO THE REGION. A STRONG COLD FRONT WILL APPROACH THE EAST COAST LATE MONDAY...WITH STRENGTHENING SOUTHERLY WINDS DEVELOPING MONDAY NIGHT/EARLY TUESDAY. THE TIGHTENED PRESSURE GRADIENT ALONE MAY BE ENOUGH TO PUSH THE SOUTH CAROLINA AND OFFSHORE GEORGIA MARINE ZONES INTO SMALL CRAFT ADVISORY CRITERIA BY TUESDAY AFTERNOON. A 40 TO 45 KT LOW LEVEL JET OVER THE WATERS TUESDAY AFTERNOON WILL SLIP AWAY TUESDAY NIGHT...AT THE SAME TIME THAT COLD ADVECTION INITIATES BEHIND THE FRONT AND THE BEST MIXING POTENTIAL DEVELOPS. 30 TO 35 KT WINDS ARE STILL EVIDENT IN MODEL 925 MB WINDS...SO FEEL THAT WINDS WILL CONTINUE TO SURGE TUESDAY NIGHT. SMALL CRAFT ADVISORIES MAY BE NEEDED FOR ALL MARINE ZONES LATE TUESDAY/EARLY WEDNESDAY. THE PRESSURE GRADIENT WILL REMAIN TIGHT BETWEEN THE DEPARTING SURFACE TROUGH AND BUILDING HIGH PRESSURE FROM THE WEST. THE CONTINUED TIGHT GRADIENT...ALONG WITH LINGERING COLD ADVECTION...WILL ALLOW WESTERLY FLOW TO REMAIN IN THE 15 TO 20 KT RANGE INTO WEDNESDAY. HIGH PRESSURE WILL THEN CONTROL THE PATTERN UNTIL LATE WEEK. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. && 33/79
Hazardous weather outlook, Feb 24, 4:30 AM EST, 2 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 430 AM EST SUN FEB 24 2008 GAZ087-088-099>101-114>119-137>141-SCZ040-042>044-047>051-250930- JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND JASPER-BEAUFORT- COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 430 AM EST SUN FEB 24 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. SCZ045-250930- BERKELEY- 430 AM EST SUN FEB 24 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. LAKE WINDS...COLDER AIR MOVING ACROSS THE RELATIVELY WARMER WATERS OF LAKE MOULTRIE MAY RESULT IN A LAKE WIND ADVISORY LATE TUESDAY OR TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AMZ330-352-354-374-250930- CHARLESTON HARBOR- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 430 AM EST SUN FEB 24 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AMZ350-250930- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- 430 AM EST SUN FEB 24 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. MARINE FOG...A BACKDOOR COLD FRONT MOVING INTO THE AREA FROM THE NORTH THIS MORNING WILL PRODUCE LOW CLOUDS AND PERHAPS SOME PATCHY FOG BEFORE WINDS INCREASE THROUGHOUT THE DAY. VISIBILITY IN THE FOG MAY OCCASIONALLY BE REDUCED TO LESS THAN 3 NM...ALTHOUGH A DENSE FOG ADVISORY IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER...WE WOULD APPRECIATE ANY REPORTS OF FOG OVER THE ATLANTIC WATERS. 33/79
Nearby
River Flood Warnings in Georgia, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.